Phylanx Kickoff Meeting

The STE||AR Group at LSU is pleased to host the Phylanx Kickoff Meeting on August 24th and 25th. At this meeting we will hold in person introductions, a review of the research strengthens of each participant, and produce a detailed project plan. Details about the meeting can be found below:

Agenda:

Thursday August 24th-

  • 8:00am – Welcome
  • 8:10am – Introduction to HPX (50min)
  • 9:00am – Introduction to APEX (30min)
  • 9:30am – Stephan’s Research Presentation (30min)
  • 10:00am – Ali’s Research Presentation (15min)
  • 10:15am – Break
  • 10:30am – Phylanx Overview (60min)
    • What is interesting about HPX
    • What the project is about
  • 12:00pm – Lunch
  • 1:00pm – Project Planning
  • 4:30pm – Break for the Day

Friday August 25th-

  • 8:00am – Resume Project Planning
  • 10:00am – Proposal Planning
  • 12:00pm – Lunch (On your own)
  • 1:00pm – Breakout Groups
  • 4:30pm – Close the Meeting

Slides:

PresenterSlides
Hartmut KaiserHPX: The C++ Standards Library for Concurrency and Parallelism
Kevin HuckAPEX: Autonomic Performance Environment for eXascale
Stefan van ZwamConnectivity and Tiling Algorithms
Alireza KheirkhahanPXFS Project

Notes:

Whiteboard Images:

Transportation:

Baton Rouge Airport: http://www.flybtr.com/
Campus Bus System: https://sites01.lsu.edu/wp/tigertrails/
Campus Bus System Interactive Map: http://lsu.transloc.com/

Location:

Room 1014 Digital Media Center

For those of you visiting us for the first time the STE||AR Group is located in the Digital Media Center:

340 East Parker Street
LSU Campus
Corner or East Parker and West Lakeshore Drive
Baton Rouge, LA 70803

Google Maps: here

GD Star Rating
loading...